# SDR AALA202212121707

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 62,118 hours, 25,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR GUST LOCK WON'T STAY ENGAGED. ADJUSTED GUST LOCK PER AMM 52-11-21.
